IVF#2 Stimming Day 6 – Menopur Sucks!!

  
After our appointment this morning, Chris took me to my acupuncture appointment. He hasn’t been with me before so it was interesting for him to see the place and meet my acupuncturist. He asked questions and was able to watch the session. My acupuncturist focused on different points than normal because my main complaint was nausea. This was the first time since my first session where I felt waves of energy and heat move throughout my body. It’s not uncomfortable, it’s just an odd feeling. He said that I felt that strong sensation because I was more out of balance due to the medications. We have been able to bring me in balance over the last few weeks which is why I haven’t had that sensation recently. I am still skeptical about all of this, however I have noticed many improvements and it has been helping me. Even though I don’t understand it, I don’t necessarily need to understand it to see that it is helping me. Chris wanted to feel what the needle felt like so my acupuncturist picked a point in his arm and put a needle in. He felt the wave of energy flow up and down his arm and even continued to feel that sensation on the way home. He is interested in it and it may be something he will consider in the future. 

 

Normally my feet look like pin cushions! Only one in each foot today!

 
The rest of the day was relatively quiet. I laid down and tried to sleep for most of the day. I hardly slept last night. Partly because I couldn’t get comfortable due to the increased pressure in my ovaries and I sleep on my stomach and roll over even when I fall asleep on my back. I think we are going to have to surround me with pillows tonight so I won’t roll. The other reason I didn’t sleep well was how worried I was about today’s appointment. I had a nightmare that I missed the appointment and missed tonight’s injections. Then I woke up in a night sweat and was up from 2-4am. I was unable to take a nap today so I am going to take some Benadryl tonight to help me sleep. 

TMI Alert! My symptoms have definitely increased today. I have nausea, dizziness and fatigue. I am experiencing brain fog. I cannot find the right words for certain sentences. I cannot always make sense when speaking and sometimes I will respond to Chris in my head and won’t vocalize it but think I do which causes a really awkward silence and makes me look insane. I have noticed a large increase in CM and I have had vaginal itching. This is a new symptom and I asked my nurse if I could use Monistat or something similar to help and she said if it was tolerable to avoid using anything and call her if it gets worse. My breasts have also become sore. Not too bad at the moment compared to what I know is coming. And as the same with previous days I have had vivid dreams, bloating, diarrhea and abdominal discomfort and pressure. 

  
I know all those symptoms sound horrid, but honestly they are tolerable and not unbearable at the moment. This is so worth it to have our baby in the end. This pain and discomfort is temporary and totally doable. What I am not pleased with, however, is the Menopur. We started Menopur (75iu) and Cetrotide (1 kit) tonight along with the Gonal F (225iu), so we went from one shot to three shots…woo hoo!!

So shot time came…I prepared the shots and instructed Chris not to tell me which one he was giving and when. I told him to do the Menopur slow. Well…I forgot to tell him which shot was which so when he stabbed my lidocained and iced belly with the Menopur shot first and shot that medicine in fast, I yelped in pain! Man that medicine burns!!! I couldn’t feel the needle but I felt that medicine and it was NOT okay. He then gave me the other two shots which hurt less because I was still in pain from the first one. I don’t know whether it was better to do it all at once and get it over with or draw it out to a long slow burn. Either way I don’t think there is any easy way to inject this medicine and I am just going to have to suck it up!!

As I am laying here writing this I am incredibly nauseated and sore. I am in for a rough several days. I just keep reminding myself it will all be worth it! Pain is temporary!

  
 

Advertisements

13 responses to “IVF#2 Stimming Day 6 – Menopur Sucks!!

  1. Menopur is the worst! Used it for my IVF cycle everyday! I took mine in the AM though. Good thing about it is that the pain doesn’t last too long after you inject but during….ugh….it felt like my husband was injecting me with a knife. What really helped me was after the hubby inserted the needle, I took over and pressed the plunger down. Seemed to hurt a less when I could control it. We did that for all three daily injections after day three and I promise it was much better! IVF is rough but as my Dr said, we women can take it. If it were up to the male sex to reproduce, humans would have ceased to exist ages ago! Hang in there!

    Liked by 1 person

    • Ain’t that the truth!! I may try the plunger thing but I might not be psychologically strong enough to do it. We might have to just go with the “inject real fast and burn like hell” method for the next 5 days.

      Like

  2. The faster I injected the worst it was by far I did it super slow pretty much let the med inject it self by going super slow I have a video about it… and it was a lot less painful the slower I went… then it was just an uncomfortable tingle like when a muscle falls asleep! The nurse told me the slower I went the quicker my body absorbed the meds and the less pressure from fluid would be less pain best of luck! I always did that one last because I had to do it so slow…

    Liked by 1 person

  3. You can do this! You are so right… It will all be worth it in the end!

    Liked by 1 person

  4. I agree with all the Menopur comments, that stuff burns! I found an ice cube on the spot after really helped with the pain. Hopefully you just a few days of stim left to endure!

    Liked by 1 person

  5. I start Menopur next Thursday in the morning and Follistim at night…

    Liked by 1 person

  6. I hope you feel some relief soon, but you are so right…it will totally be worth it in the end! P.S. I had the vivid dreams/nightmares too.

    Liked by 1 person

  7. Hi- you might already know this tip, but I mixed the Menopur first then did my other shots before going back to it. Letting the Menopur “settle” in the syringe seemed to help lessen the burning somewhat.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s